Package Leaflet: Information for the User
Ibuprofen Aurovitas Spain 600 mg Film-Coated Tablets
Read this leaflet carefully before you start to take this medicine because it contains important information for you.
Ibuprofeno Aurovitas Spain belongs to a group of medicines called NSAIDs (nonsteroidal anti-inflammatory drugs), which reduce pain and inflammation.
This medicine is used for the symptomatic treatment of pain and inflammation in rheumatic diseases (e.g. rheumatoid arthritis), degenerative joint diseases (e.g. osteoarthritis) and pain and inflammation after injuries to soft tissues.
Do not take Ibuprofeno Aurovitas Spain:
Do not administer this medication to children and adolescents under 15 years old.
Warnings and precautions
Consult your doctor or pharmacist before starting to take Ibuprofeno Aurovitas Spain:
Infections
Ibuprofeno may mask the signs of an infection, such as fever and pain. Consequently, this medication may delay the appropriate treatment of the infection, which may increase the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to varicella. If you take this medication while having an infection and the symptoms of the infection persist or worsen, consult a doctor without delay.
Older patients
If you are an older patient, you will be more prone to experiencing adverse effects, especially bleeding and perforation of the digestive tract, which may be fatal.
Ulcers, perforation, and bleeding in the stomach and intestine
If you have previously had a stomach or intestinal ulcer, especially if it has been complicated by perforation or is accompanied by bleeding, you should pay attention to any unusual symptoms in the abdomen and notify your doctor immediately, particularly if these symptoms occur at the beginning of treatment. This is because the risk of bleeding or ulceration of the digestive tract is higher in this case, especially in older patients. If bleeding or ulceration of the digestive tract occurs, treatment should be interrupted.
Bleeding, ulceration, or perforation in the stomach or intestines can occur without any warning signs, even in patients who have never had these problems before. It can also be fatal.
The risk of ulcers, perforation, or bleeding in the stomach or intestines generally increases with higher doses of ibuprofen. The risk also increases if ibuprofen is taken at the same time as other medications (see below "Other medications and Ibuprofeno Aurovitas Spain").
Adverse effects can be minimized by using the lowest effective dose for the shortest possible time necessary to control symptoms.
Severe skin reactions
Severe skin reactions associated with ibuprofen treatment have been reported. Stop taking ibuprofen and seek medical attention immediately if you experience any skin rash, lesions on mucous membranes, blisters, or other signs of allergy, as these may be the first signs of a severe skin reaction. See section 4.
It is recommended to avoid using this medication during varicella.
Effects on the heart and brain
Nonsteroidal anti-inflammatory drugs (NSAIDs) like ibuprofen may be associated with a small increase in the risk of myocardial infarction or stroke, especially when used at high doses. Do not exceed the recommended dose or treatment duration.
You should discuss your treatment with your doctor or pharmacist before taking ibuprofen if:
Effects on the kidneys
Ibuprofen may cause problems with your renal function, even in patients who have not had previous kidney problems. This can cause swelling of the legs and may even lead to heart failure or high blood pressure in susceptible individuals.
Ibuprofen may cause renal damage, especially in patients who have already had kidney problems, heart problems, or liver problems, or who are taking diuretics or ACE inhibitors, as well as in older patients. However, interrupting treatment with ibuprofen usually leads to recovery.
Asymptomatic meningitis (inflammation of the brain membrane without bacterial infection)
Some cases of meningitis (manifesting as neck stiffness, headache, nausea, vomiting, fever, or disorientation) have been detected during ibuprofen treatment. Although it may be more likely to occur in patients with autoimmune disorders such as systemic lupus erythematosus or mixed connective tissue disease, it has been reported in patients without a prolonged existing disease.
Other precautions
Very rarely, acute hypersensitivity reactions (e.g., anaphylactic shock) have been reported. If you experience the first signs of a hypersensitivity reaction after taking ibuprofen, interrupt treatment and inform your doctor immediately.
Ibuprofen may temporarily inhibit the function of platelets in the blood (platelet aggregation). Therefore, patients with blood clotting disorders should be closely monitored.
Prolonged use and high doses of analgesics may cause headaches that should not be treated with high doses of this medication.
The habitual use of analgesics may cause permanent damage to the kidneys and an increased risk of renal insufficiency.
Ibuprofen may mask the symptoms or signs of an infection (fever, pain, and swelling) and prolong bleeding time.
Ibuprofen may reduce your chances of getting pregnant. You should inform your doctor if you plan to get pregnant or have difficulty getting pregnant.
Adolescents
This medication is contraindicated in children and adolescents under 15 years old.
Ibuprofen may cause kidney problems in dehydrated adolescents.
Other medications and Ibuprofeno Aurovitas Spain
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
The adverse effects of ibuprofen may be increased if certain medications are taken at the same time. On the other hand, ibuprofen may increase or decrease the effect of other medications or increase their side effects when taken at the same time.
Ibuprofen may affect or be affected by other medications. For example:
Other medications may also affect or be affected by ibuprofen treatment. Therefore, you should always consult your doctor or pharmacist before using ibuprofen with other medications.
Taking Ibuprofeno Aurovitas Spain with alcohol
Avoid taking alcohol as it may increase the adverse reactions of ibuprofen, especially those affecting the stomach, intestines, or central nervous system.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
Do not take ibuprofen if you are in the last three months of pregnancy, as it may harm the fetus or cause problems during delivery. It may cause kidney, lung, or heart problems in your fetus. It may affect your tendency and that of your baby to bleed and delay or prolong delivery. Do not take ibuprofen during the first six months of pregnancy unless it is clearly necessary and as directed by your doctor. If you need treatment during this period or while trying to get pregnant, you should take the minimum dose for the shortest possible time. From week 20 of pregnancy, ibuprofen may cause kidney problems in your fetus if taken for more than a few days, which may lead to low amniotic fluid levels surrounding the baby (oligohydramnios) or narrowing of the blood vessels (arterial constriction) in the baby's heart. If you need treatment for more than a few days, your doctor may recommend additional monitoring.
Ibuprofen may make it difficult to get pregnant. You should inform your doctor if you plan to get pregnant or have difficulty getting pregnant.
Ibuprofen appears in breast milk in very small amounts, and it is usually not necessary to stop breastfeeding during short-term treatments. However, if a longer treatment is prescribed, early weaning should be considered.
Driving and operating machinery
Generally, ibuprofen does not have adverse effects on the ability to drive or operate machinery. However, since high doses may cause side effects such as fatigue, drowsiness, vertigo (notified as common), and visual disturbances (notified as uncommon), the ability to drive actively or operate machinery may be affected in individual cases. This effect is potentiated by simultaneous alcohol consumption.
Ibuprofeno Aurovitas Spain contains sodium:This medication contains less than 1 mmol of sodium (23 mg) per tablet; it is essentially "sodium-free".
Follow exactly the administration instructions of this medication as indicated by your doctor or pharmacist..In case of doubt, consult your doctor or pharmacist again.
The adverse effects can be minimized by using the most effective dose at the lowest possible dose for the shortest time necessary to control the symptoms.
The most effective dose should be used for the shortest time necessary to alleviate the symptoms. If you have an infection, consult a doctor immediately if the symptoms (such as fever and pain) persist or worsen (see section 2).
Your prescribing doctor will decide the duration of treatment.
The use of ibuprofen in rheumatic diseases may be necessary for a prolonged period of time.
This medication is contraindicated in children and adolescents under 15 years old (see section 2).
Rheumatic diseases
Adults:
The recommended dose is 1,200 mg – 1,800 mg per day in divided doses. Your doctor may prescribe lower doses. Depending on the nature and severity of your clinical condition, your doctor may increase your medication up to a maximum of 2,400 mg per day, taken in 3 or 4 divided doses.
Adolescents 15 to 17 years old:
The recommended dose is 20 mg/kg up to a maximum of 40 mg/kg of body weight per day (maximum 2,400 mg per day) in 3 or 4 divided doses. Your doctor will advise you accordingly.
Swallow the tablet with a glass of water, preferably after meals. Patients with a delicate stomach should take ibuprofen preferably during meals. To facilitate swallowing or adjust the dose, the tablets can be divided into equal doses.
Older adults:
If you are an older adult, you will be more prone to experiencing adverse effects, especially bleeding, ulceration, and perforation of the digestive tract, which could be fatal. Your doctor will advise you accordingly.
Reduced renal or hepatic function:
If you have reduced renal or hepatic function, your doctor will advise you accordingly.
If you take more Ibuprofeno Aurovitas Spain than you should
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested.It is recommended to bring the packaging and the medication leaflet to the healthcare professional.
The symptoms may include nausea, stomach pain, vomiting (which may contain blood-stained mucus), or less frequently, diarrhea. Additionally, headache, gastrointestinal bleeding, blurred vision, ringing in the ears, confusion, involuntary eye movement, and exacerbation of asthma in asthmatic patients. At high doses, symptoms of drowsiness, excitement, disorientation, chest pain, palpitations, loss of consciousness, seizures (mainly in children), vertigo, weakness, and dizziness, blood in the urine, low blood pressure, hyperkalemia, metabolic acidosis, prolonged prothrombin time/INR, acute renal failure, liver damage, respiratory depression, cyanosis, chills, and breathing difficulties have been reported.
If you forgot to takeIbuprofeno Aurovitas Spain
Do not take a double dose to compensate for the missed doses.
If you have any other questions about the use of this medication, ask your doctor or pharmacist.
Like all medicines, this medicine can cause side effects, although not everyone will experience them.
Regarding the following side effects, it should be noted that they depend to a great extent on the dose and vary from patient to patient.
The side effects observed most frequently are of a gastrointestinal nature. They may appear, particularly in elderly patients, peptic ulcers, gastrointestinal perforation or hemorrhage, in some cases fatal. After administration, nausea, vomiting, diarrhea, flatulence, constipation, indigestion, abdominal pain, melena, hematemesis, ulcerative stomatitis, exacerbation of colitis and Crohn's disease have been reported. Less frequently, inflammation of the stomach lining (gastritis) has been observed.
Medicines such as ibuprofen may be associated with a small increase in the risk of suffering a heart attack (myocardial infarction) or stroke. Fluid retention (edema), high blood pressure, and heart failure have been reported in association with NSAIDs.
Side effects are indicated according to the frequency of appearance. The following classification is used:
Very common: may affect more than 1 in 10 patients.
Common: may affect up to 1 in 10 patients.
Uncommon: may affect up to 1 in 100 patients.
Rare: may affect up to 1 in 1,000 patients.
Very rare: may affect up to 1 in 10,000 patients.
Frequency unknown: cannot be estimated from available data.
The following side effects are important and will require immediate action if you experience them. You should discontinue treatment with ibuprofen and consult your doctor immediately if you experience the following symptoms:
Common:
Very rare:
If you experience the following side effects, you should discontinue treatment with this medicine and contact your doctor as soon as possible:
Very common:
Uncommon:
Rare:
Very rare:
Other possible side effects with ibuprofen are:
Very common:
Common:
Uncommon:
Rare:
Very rare:
Frequency unknown:
Ibuprofen may cause a reduction in the number of white blood cells and may decrease their resistance to infections. If you experience an infection with symptoms such as fever and severe deterioration of your general condition, or fever with local infection symptoms, such as sore throat/pharynx/mouth or urinary problems, you should consult your doctor immediately. A blood test will be performed to verify the possible reduction of white blood cells (agranulocytosis). It is essential to inform your doctor about your medication.
Reporting side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
This medication does not require special storage conditions.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. Ask your pharmacist how to dispose of packaging and medications you no longer need. This will help protect the environment.
Composition ofIbuprofen Aurovitas Spain
Tablet core:maize starch, pregelatinized maize starch, anhydrous colloidal silica, sodium croscarmellose, talc, stearic acid.
Film coating:talc (E553b), polyvinyl alcohol, macrogol 3350 (E1521), titanium dioxide (E171).
Appearance ofIbuprofen Aurovitas Spainand packaging contents
Film-coated tablets, white to off-white, oval, with a notch on one face and smooth on the other. The tablet can be divided into equal doses.
This medicine is available in boxes containing blisters.
Packaging sizes:10, 20, 24, 30, 40, 50, 56, 60, 84, and 100 film-coated tablets
Only some packaging sizes may be marketed.
Marketing authorization holder
Aurovitas Spain, S.A.U.
Avda. de Burgos, 16-D
28036 Madrid
Spain
Responsible manufacturer
APL Swift Services (Malta) Limited
HF26, Hal Far Industrial Estate, Hal Far
Birzebbugia, BBG 3000
Malta
Or
Generis Farmacêutica, S.A.
Rua João de Deus, 19
2700-487 Amadora
Portugal
This medicine is authorized in the member states of the European Economic Area with the following names:
Germany:Ibuprofen PUREN 600 mg Filmtabletten
Belgium:Ibuprofen AB 600 mg filmomhulde tabletten
Spain:Ibuprofeno AurovitasSpain600 mgfilm-coated tabletsEFG
Netherlands:Ibuprofen Aurobindo 600 mg filmomhulde tabletten
Portugal:Ibuprofeno Generis Phar
Last review date of this leaflet:March 2024
Detailed information about this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) (http://www.aemps.gob.es)
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.